# SDR CA020930003

- Difficulty date: September 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PRELIMINARY FROM CUSTOMER REPORT, ENGINE NOT AT RRC YET.WHILE AT CLIMB POWER PASSING THRU FL210 A LOUD POP WAS HEARD. LT ENGINE OIL PRESSURE WENT TO ZERO. ENGINE RPM REDUCED TO IDLE AND CONTINUE WINDMILL. LEFT ENGINE OIL PRESSURE AND QTY INDICATION WHERE X OUT, ENGINE OIL PRESSURE QTY LO-EAD. METAL FOUND IN JET PIPE, ENGINE REMOVED.  DISCUSSION IN PROGRESS FOR ENGINE DELIVERY FOR INVESTIGATION TOROLLS-ROYCE CANADA OR ROLLS-ROYCE DEUTSCHLAND LTD &CO KG.
